A theorem of the Phragmén-Lindelöf type för second-order elliptic operators

Lars Lithner

TBD mathscidoc:1701.332209

Arkiv for Matematik, 5, (3), 281-285, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ]
@inproceedings{lars1964a,
  title={A theorem of the Phragmén-Lindelöf type för second-order elliptic operators},
  author={Lars Lithner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431370140018},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={281-285},
  year={1964},
}
Lars Lithner. A theorem of the Phragmén-Lindelöf type för second-order elliptic operators. 1964. Vol. 5. In Arkiv for Matematik. pp.281-285. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431370140018.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved